# SDR AALA201904299011

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19032031421
- Condition: Cracked
- Location: Ltwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING UPPER TRAILING EDGE SURFACE SKIN CRACKED BETWEEN RIB 14 AND RIB 15. AT THE NR 4 SPOILER ACTUATOR. REPAIRED SKIN PER SRM 57-50-01 REPAIR 5 AND EA 293216.
